My boyfriend is on Lexapro for anxiety related to trauma, and is not interested in going off of the drug as it allows him to function and go to work, but he suffers from inability to reach orgasm and feels "numbed out." What options are out there to reduce this symptom? Thank you, HR
You never mentioned that what is the strength of the lexapro he is taking 10mg or 20 mg>??
So if he is taking 20mg;try to lower down his dosage,but if he is taking 10mg thn it will be better he break it and take it or he actually lower down the no. of dosage... He can also do one thing,he can take some medication for ED purpose..yeah sometimes taking of Lexapro might have a side effect in sexual relation..
He could ask his doctor to add Wellbutrin to the drug regimen, which can help with the sexual side-effects. He might have to taper up slowly, however, given that Wellbutrin can cause jitteriness, which normally goes away after a couple weeks. Everyone is different, though, so he might or might not respond well to Wellbutrin. Other than quitting the Lexapro and trying another anti-depressant, that's all I can recommend.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 May 2011 • 2 answers
Updated 18 Oct 2017 • 2 answers
Updated 31 Oct 2015 • 3 answers
Updated 28 Oct 2017 • 3 answers
Updated 17 Oct 2018 • 1 answer